# SDR DALA2025071705380

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1082144) AFTER BLEND OUT CORROSION, (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON LH SIDE PLATES SEVERAL POINTS FROM STA 500D +18 TO STA 500I AT FWD CARGO COMPARTMENT WITH A ORIGINAL THICKNESS 0.040IN AND MINIMUM REMAINING THICKNESS 0.020IN THEREFORE IS OUT OF LIMITS PER B737-800 SRM 53-00-53-1A. SIDE PLATE BTW STA 500D + 18 TO STA 500I WAS REPLACED PER B737-800 SRM 51-40-02-0G.
